I have a 9 year old daughter. We have recently put her on zoloft per her doctors suggestions. She was very anxious. She was biting her nails until they were bleeding and moved on her to her toenails. She was 1 of 4 people that failed the TAKS test out of her grade. She has nightmares EVERY night now. We've only seen her decline since her Zoloft started. She is very smart and dropped from an A student to a C student within a matter of months. I have a 2 year old sickly child that requires alot of my attention. I'm sure this has something to do with the problem but I can't NOT take care of him b/c of her. Please HELP!
The plan to strat your daughter on Zoloft was sensible, but there are alternatives. Speak with the prescribing doctor about her response to the Zoloft and ask about other options. Children do not always respopnd favorably to the first medication that is prescribed, but that does not at all mean that there won't be options.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.